# SDR IPXA2022031580122

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 29,093 hours, 20,112 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 233T3217301
- Part serial: UP72661
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT ACRID SMELL IN COCPIT, ALSO LIGHT TRACES OF SMOKE OR AIR PARTICLES UNDER MAP LIGHTS.CHECKED IAW FIM 21-00-01-301. C/OUT ENG RUN FOR 20 MIN BY CREW - NO SMOKE, SMELL ORLEAK DETECT. DURING ENG RUN WITH PACKS ON CHECKED WITH REC FANS, E&E COMP, LIGHTS & SWITCHES. ALL CHECKS FOUND SATIS.  LANDING LT & ANTI COLLISION PNL LH WING SWITCH HAD BURN MARKS. REPLACED LANDING LT PNL IAW AMM 33-42-00.
